# SDR USAA050427

- Difficulty date: March 16, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Engine: Cfmint CFM563B2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Worn
- Location: Horizontal Stab
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - ATTACH ANGLE, (.75 INCH X .50 INCH) WORN, LT HORIZONTAL STABILIZER TIP BL249-81.  REPLACED WITH FABRICATED ANGLE IAW SRM.  (K)
